Papers

  • Nondistorsion des horosphères dans les immeubles euclidiens et dans les espaces symétriques,  Geom. and Funct. Analysis 7 (1997), 712-754.
  • Remplissage dans des réseaux de Q-rang 1 et dans des groupes résolubles, Pacific J. Math. 185 (1998), 269-305.
  • Quasi-isometric classification of non-uniform lattices in semisimple groups of higher rank, Geom. and Funct. Analysis 10 (2000), 327-387 .
  • Cônes asymptotiques et invariants de quasi-isométrie pour des espaces métriques hyperboliques, Ann. Inst. Fourier 51 (2001), 81-97.
  • Quasi-isometry invariants and asymptotic cones, Int. J. Alg. Comp. 12 (2002), 99-135.
  • Filling in solvable groups and in lattices in semisimple groups, Topology 43 (2004), 983-1033.
  • Géométrie des groupes et des espaces localement symétriques, Habilitation thesis, December 2004.
  • (joint work with M. Sapir) Non-linear residually finite groups, J. Algebra 284 (2005), 174-178.
  • Diophantine approximation on rational quadrics, Math. Annalen 333 (2005), 405-470.
  • (joint work with M. Sapir) Relatively Hyperbolic Groups with Rapid Decay Property, Int. Math. Res. Notices 19 (2005), 1181-1194.
  • (joint work with M. Sapir) Tree-graded spaces and asymptotic cones of groups, , Topology 44 (2005), 959-1058.
  • Quasi-isometry rigidity of groups, Séminaires et Congrès no. 18, SMF, (L. Bessières, A. Parreau, B. Rémy eds), 323-374.
  • (joint work with M. Sapir) Groups acting on tree-graded spaces and splittings of relatively hyperbolic groups, Adv. Math. 217 (2007), 1313-1367.
  • Relatively hyperbolic groups: geometry and quasi-isometric invariance, Comment. Math. Helv. 84 (2009), 503-546.
  • (joint work with J. Behrstock and L. Mosher) Thick metric spaces, relative hyperbolicity and quasi-isometric rigidity, Math. Annalen 344 (2009), 543-595.
  • (joint work with G. Arzhantseva and M. Sapir) Compression functions of uniform embeddings of groups into Hilbert and Banach spaces, J. Reine Angew. Math. 633 (2009), 213-235.
  • (joint work with Sh. Mozes and M. Sapir) Divergence in lattices in semisimple Lie groups and graphs of groups, Trans. Amer. Math. Soc. 362 (2010), 2451-2505.
  • (joint work with I. Chatterji and F. Haglund) Kazhdan and Haagerup properties from the median viewpoint, Adv. Math. 225 (2010), 882-921.
  • Transference principles and locally symmetric spaces, (Y. Bugeaud, F. Dal'bo, C. Drutu eds.), Séminaires et congrès, no. 19, SMF, 51-68.
  • (edited jointly with F. Dal'bo and Y. Bugeaud) Dynamical systems and Diophantine approximation, Séminaires et congrès, no. 19, SMF, 51-68. The preface can be seen here.
  • (joint work with J. Behrstock and M. Sapir) Median structures on asymptotic cones and homomorphisms into mapping class groups, Proc. London Math. Soc. 102 (2011), no. 3, 503--554.
  • (joint work with J. Behrstock and M. Sapir) Addendum: Median structures on asymptotic cones and homomorphisms into mapping class groups, Proc. London Math. Soc. 102 (2011), no. 3, 555--562.
  • (joint work with J. Behrstock) Divergence, thick groups, and short conjugators, preprint arXiv:math.GT/0343013.
  • (joint work with J. Behrstock) Higher dimensional filling and divergence for mapping class groups preprint arXiv:1305.2994.
  • (joint work with G. Arzhantseva) Geometry of infinitely presented small cancellation groups, Rapid Decay and quasi-homomorphisms preprint arXiv:math/1212.5280.

  • Back to my Home Page
    E-mail : drutu``AT''maths``DOT''ox``DOT''ac``DOT''uk